# SDR ASAA0956824

- Difficulty date: October 18, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 11,356 hours, 3,565 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Converter
- Part number: 1152466250
- Part serial: 115246601982
- Condition: Faulty
- Location: E&E Bay
- Part time: 6,725 hours, 2,125 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND MAINT BLUE LIGHT ON FOR APU.  FOUND FAULT CODE 49 41244.  REPLACED APU START CONVERTER UNIT REF MM 49 41 61 000 801.  RAN APU & TESTS OK PER SAME REF NO FAULTS.  ACCOMP FIM 49 40 TASK 806.  REPLACED STARTER GENERATOR LEAK & OPS NORMAL REF M/M 49 41 21 000 801.  APU OPS TEST CK'D GOOD REF M/M 49 11 00 710 801.
